Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: added question

Posted by Spriggy on January 30, 2005, at 19:27:00

In reply to Re: added question, posted by mmcconathy on January 30, 2005, at 18:49:27

I am praying for you right now.

I've been in a similar state here lately-- not really schizophrenic perse' but wondering if I have indeed lost my mind.
My dr. thinks I had a bad chemical reaction to my medicine and it induced this weird, head, fog, dysfunction, terrifying mind control thing. I could only describe it as mental torment.

It's a horrible feeling to not be able to escape ones own mind or find control over it. I know-- been there!
I don't know where you are with God, but cry out to Him. Ask Him to reveal Himself to you in this pit- that's what I did. I just needed some assurance and faith that He would not leave me in this state.

Have you talked to your doctor? Are you on any medication that could be inducing this?? Or possibly have you tried medicine to stop this?

There is help out there- don't worry, you won't have to live this way.

Read Isaiah 43!

I am praying.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:450292